Items where Author is "Huke, J."

Group by: Item Type | No Grouping
Number of items: 2.

Stark, J. and Broomhead, D. S. and Davies, M. E. and Huke, J. (2003) Delay Embeddings for Forced Systems. II. Stochastic Forcing. Journal of Nonlinear Science, 13 (6). pp. 519-577. ISSN 1432-1467

Broomhead, D. S. and Huke, J. and Muldoon, M. R. (1992) Linear Filters and Non-linear Systems. Journal of the Royal Statistical Society. Series B, 54 (2). pp. 373-382. ISSN 1369-7412

This list was generated on Mon Apr 22 01:00:31 2024 BST.